Pacific Journal of Mathematics

Isomorphic groups and group rings.

D. S. Passman

Article information

Source
Pacific J. Math., Volume 15, Number 2 (1965), 561-583.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995810

Mathematical Reviews number (MathSciNet)
MR0193160

Zentralblatt MATH identifier
0171.28603

Subjects
Primary: 20.80

Citation

Passman, D. S. Isomorphic groups and group rings. Pacific J. Math. 15 (1965), no. 2, 561--583. https://projecteuclid.org/euclid.pjm/1102995810


Export citation

References

  • [1] R. Brauer, ZurDarstellungstheoreder GruppenendlicherOrdnung,Math. Zeitschr. 63 (1956), 406-444.
  • [2] W. Burnside, Theory of groups of Finite order, 2nd ed., Dover Publications, New York, 1955.
  • [3] D. B. Coleman, Finite groups with isomorphic group algebras,'Trans.Amer. Math. Soc. 105 (1962), 1-8.
  • [4] M. Hall, Theory of groups, Macmillan Co., New York, 1959.
  • [5] G. Higman, Enumeratingp-groups I: inequalities, Proc. London Math. Soc. (3) 37 (1960), 24-30.
  • [6] I. M. Isaacs and D. S. Passman, Groups whose irreducible representationshave degrees dividing pe, Illinois J. Math. 8 (1964), 446-457.
  • [7] D. S. Passman, The group algebras of groups order p* over a modularfield, Michisan Math. J. (to appear).
  • [8] I. Reiner, The Schur index in the theory of group representations, Michigan Math. J. 8 (1961), 39-47.
  • [9] P. Roquette, Realisierung von Darstellungen endlicher nilpotenter Gruppen, Archiv. der Math. 9 (1958), 241-250.

See also

  • Corr : D. S. Passman. Corrections to: ``Isomorphic groups and group rings''. Pacific Journal of Mathematics volume 43, issue 3, (1972), pp. 823-824.